MathSciNet Relay Station
MathSciNet bibliographic data
MR1813147 (2002e:11179) 11T23 (11K06 11T71)
Shparlinski, Igor E. On the uniformity of distribution of the RSA pairs. Math. Comp. 70 (2001), no. 234, 801–808 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement